3/2/2009 12:04:02 PM
Hi Cathy and John, I'm so sorry to hear about your distress. It seems in Cathy's case that the itching is most likely a side effect of the medication. If there is no way to eliminate taking the medicine, then perhaps you can counteract its annoying side effects by boosting your immune system. I'm not a doctor, but I would try taking a good quality probiotic a couple of times a day, like Florafood. I use it probiotics myself to keep the good bacteria strong and active in my system.
I also use whole food supplement powders that are made from freshly juiced barley, beets, and carrots to help keep my immune system strong with easily absorbed vitamins, minerals, and nutrients. I don't know if this would be sufficient to counterbalance the ill effect of the drugs, but it's certainly worth a shot. I'm a firm believer in giving the body as much nutritional help as possible and letting it do its thing.
John, for you I'd also recommend you try the internal supplements too, but I'd also suggest you try getting an aloe plant and cutting open the stem/leave and rub the gel inside on your itchy leg. That may help you find relief topically. I hope this my help either or both of you in some way. You can find those supplements I mentioned above at www.allaboutparasites.com if you're interested. I get them there at wholesale prices.